# SDR L1GA200000269

- Difficulty date: August 25, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,487 hours, 43,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 BY 16 INCH AREA OF CORROSION AND CRACKS AT STATION 680 TO 756 BL 44 TO 56 LT FLOOR PANEL.  REMOVED, FAB, INSTALLED NEW WEB.
